# SDR 2007UALA01458

- Difficulty date: May 9, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 65,812 hours, 7,504 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 58 CEILING LIGHT RIGHT INOPERATIVE.  [SUP 06-01-07]  RELAMPED CEILING LIGHT. OP CHECKS NORMALLY.
